T Nation

Bad Reaction to Nolvadex ED & Low Libido

Hello guys!

Ive been on TRT for 2years now with varying success.
I am 30 years old, 190cm 95kg Bodyfat <15%

I tried several different protocols and did feel more or less good all the time (atleast compared to now)

I decided due to reading alot here to try just T alone, and did 50mg T Only 2x weekly, stayed on that for 4 months and minilabs landed at
TT: 33nmol (10-35)
E2 unsensitive: 237pmol (<150)
SHBG:28

I was feeling good but started to form some lumps in the breasts, first i waited some weeks for it to solve on its own but it did seem to get worse so i dropped my dose to 45mg 2x weekly and added 0.01mg anastrozole(i Respond to extremely low doses of anastrozole), waited 6 weeks on this and lumps shrank but did not go away completely. Thats when i decided to try Nolvadex and that was my biggest mistake in my life.

I did take 20mg day1 and day2, 3rd day i noticed i was already getting bad hot flashes and feeling like total shit so took only 10mg 3rd and last day, later that night when having sex i noticed also my erections was very soft even with cialis like 70% hard.
I felt so terrible on tamoxifen so i decided to quit and did only take that total of 50mg in 3days. Ive read about tamoxifen killed Libido and erections for other guys but not this bad and almost everyone i read about did go back to normal after discontinuating tamox.

Its been 8weeks since i took it now and im still messed up, almost zero libido, soft erections even with cialis and also morning wood have disappeared the last 2-3 weeks… its like cialis is only like 20% effective like before Nolva. I can post more labs but i know Tamoxifen caused this and im really desperate for help, did someone here have any similar experience?

Due to Tamoxifen’s halflife it should be out of my system by now, i did read its main metabolite is 14days half-life so maybe some of that is left but i am worried iam destroyed for life… all help appreciated!

Don’t worry. You are not destroyed for life. Tamoxifen and it’s metabolites have a long half life so there may still be some in your system. I would up your T dose back to the 50mg 2x/wk dose from the 45mg. That’s right on the cusp. Your t levels dropping combined with blocking estrogen would negatively affect erections. Now there may be a mental component mixed in after a few weeks of worrying about it. . For now, I would just try increasing your T dose.

It could be that you dropped your estrogen too low especially if you already know you’re an over responder to estrogen related meds. Your T dose is pretty low and may be hindering your body’s ability to get estrogen back up to levels associated with normal function.

Edit: similar to what was said above

So, never make two changes at once, for starters. Which did what? I have never heard of tamox causing ED, but I’m not saying it can’t happen. Your dose was minimal, probably not enough, to begin with, the anastrozole could have killed your E2, which could cause all of the trouble. Maybe try tamox at a better dose WITHOUT the AI if you have gyno issues.

Thank you guys for your answears! I l know 45mg 2x weekly may sound to little(dropped dose to lower E2 and HCT abit) but i did stay on 45mg and 0.01 anstrozole for about 6-8 weeks feeling not optimal but no problem at all with erections. Minilabs at that protocol showed
TT: 26nmol (10-35)
E2: 160 (<150)
SHBG: 28

All problems started day after adding tamoxifen and been feeling like shit since i took it, my guess tamox maybe blocking E2 at some receptor/site for me that e2 really is needed for erections, its so scary cialis seems to do almost nothing…having a real hard time hanging in here, after almost 9weeks since last tamox its still the same, was expecting to see improvements at this time…

That would mean that you have breast tissue cells in your scrotum.

I hope you doing better by now :slightly_smiling_face:

Thank you my friend. I wish i was… i am actually worse, i almost given up by now its gonna get better…
@dbossa Is so right by how bad it can be fucking with e2 in any way at all… i wish that new info was out here when i started TRT. I still dont get how something seemed to change permanently, i guess i am real unlucky seems like a rare reaction.

Are you Brazilian? Let me ask you, how it’s your body composition? You are skinny, overweith, etc? It’s normal to develop issues at that low doses?

Do you have any idea how Nolvadex acts on E2 levels? I have low T, LH and thinking to increase it by Nolvadex.

However, i also have 30 E2 and i don’t want to increase my E2 more. I just want my sexual symptoms to disappear. Thinking 12.5mg for 6 weeks. Without AI or very little AI. (If nolva increases e2)

We know that Clomid increases T but also increases E2 so people can’t improve their sexual functions due to high E2 albeit the increase on T. (?)

Thanks.

There are studies using Arimidex for this. It worked for some, but was bad for most. The trick is getting through the crashed E2 symptoms - they can be pretty rough on some guys.

1 Like

Not sure if you’re on TRT but pre-TRT my E2 level was 48 (non sensitive) and on TRT it stays around 80 at all times.

If it raises your testosterone them it should raise estrogen as well via your body balancing out the hormones.

1 Like

Does Tamoxifen raise testosterone when you’re taking existential test though? Funnily enough- I feel like taking tamoxifen is making my gyno worse- i had considered is it keeping me producing natural test as well and so I’m aromatasing more. Sorry for the thread hijack!

Thats generally what HCG is used for- can anyone else confirm that?